# SDR CALA2025022102412

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 87,729 hours, 20,995 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 4R DIFFICULT TO DISARM RESECURED LOOSE GIRT MATERIAL.DOOR TRANSITIONS BETWEEN ARM/DISARM SMOOTHLY. OK TO CONTINUE.
